Skip to Content

I have tmj and tinnitus - anything reported with this drug that would make those worse?

Responses (1)

Anonymous 31 Dec 2010

Hi,
Could you please provide name of medication?

bethanne r 31 Dec 2010

cymbalta

Anonymous 31 Dec 2010

Hi again,
I checked on this site, above, drugs A to Z, and I did not see Tinnitus as a side effect. Also, it should help the TMJ disorder.
If your jaw is very stiff or the jaw muscles are rigid that may be a serious side effect, and you should contact your doctor asap !!!
How long have you been taking Cymbalta? That info may help get answers to your query. If you've only been on it a short time, the pain may not be alleviated yet.
Best wishes to you,

Springer10 31 Dec 2010

Definitely good advice, especially to watch for those side effects.

Anonymous 31 Dec 2010

Springer,
thanks my cowboy Buddy!
SL

Anonymous 31 Dec 2010

You are becoming a Dr. SL!!!

Anonymous 31 Dec 2010

Not like you Senor!
L

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions